Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


$ q$-extension of the $ p$-adic gamma function

Author: Neal Koblitz
Journal: Trans. Amer. Math. Soc. 260 (1980), 449-457
MSC: Primary 12B40; Secondary 33A15
MathSciNet review: 574791
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: p-adic functions depending on a parameter q, $ 0\, < \,\vert q\, - \,1{\vert _p}\, < \,1$, are defined which extend Y. Morita's p-adic gamma function and the derivative of J. Diamond's p-adic log-gamma function in the same way as the classical q-gamma function $ {\Gamma _q}(x)$ extends $ \Gamma (x)$. Properties of these functions which are analogous to the basic identities satisfied by $ {\Gamma _q}(x)$ are developed.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 12B40, 33A15

Retrieve articles in all journals with MSC: 12B40, 33A15

Additional Information

PII: S 0002-9947(1980)0574791-5
Keywords: Gamma function, p-adic functions, q-extension, Euler constants
Article copyright: © Copyright 1980 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia